# SDR AALA202511248424

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 73,235 hours, 30,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN ELECTRICAL GROUND POWER RECEPTACLE CUTOUT FUSELAGE SKIN FROM BS 224.8 TO BS 235.8, FROM S20R TO S21R. REPAIRED SKIN PER SRM 53-10-15-2R-5.
